Expiration date: 04/2025
Composition and form of issue:
1 tablet contains paracetamol 500 mg, caffeine 30 mg, phenylephrine hydrochloride 10 mg and chlorphenamine 2 mg in a contour cell package of 10 PCs., in a box of 1 or 2 packages.
Colds, accompanied by a runny nose, nasal congestion, headache, fever allergic diseases of the upper respiratory tract, inflammation of the paranasal sinuses.
Hypersensitivity, severe atherosclerosis of the coronary arteries, severe hypertension, ischemic heart disease, increased intraocular pressure, hyperthyroidism, prostatic hypertrophy, severe diabetes.
Use during pregnancy and breast-feeding:
Rarely - headache, dizziness, retardation, nausea, dry mouth.
Dosage and administration:
Inside, adults and 1 table. 3 times a day.
If symptoms persist for 3 days, you should consult your doctor.
Not recommended for children.
With caution, use simultaneously with MAO inhibitors and beta-blockers.
Should not be combined with other drugs containing paracetamol.
During treatment can not drink alcohol, take sedatives, anxiolytic, etc., psychotropic drugs.